I would appreciate your time, if anyone are able to consider this--
My mother has been having great trouble lately with her knees -- and other joints too: hardly being able to walk at times (she's a very vital (mind-wise) person of seventy-some) so that she's succumbed just recently to taking some medicines, since she was afraid she couldn't even get around, attend to her needs, much less get up from a chair. She lives by herself in Mexico ( I'm in Canada) and is in the midst of moving and trying to build a house.( her second down there)
I believe she's very acidic as she's been somewhat overweight for a few decades
(before that was about an eight-ten size) and even though she was always into organic gardening, good food and so on, she's recently (before this 'condition came on) been following the Atkin's diet... >>> :-(
(she's an O blood type and feels very insulin-resistant)
so, my question is:
does anyone know what the side-effects of these medications are?
and these are their spanish names, but perhaps they are familiar nevertheless.
I know the prednisone is bad news, and her doctor gave it to her once for ten days, touting it as a 'course' almost like an antibiotic. Mom was great for a few days!!
But when it was done, she could hardly walk again! She asked to take it once more, and he was reluctant..though he won't really tell her what the side-effects are...
If it weren't for the fact that my son and his partner are visiting her, as a kind of graduation gift to them, and a family/heart gift to herself, she wouldn't be taking these pills,(!!) but rather working toward alkalizing--which she now sees as being at the root of all this.
Be that as it may, she's weary, and not thinking straight, and I very much want to help her to get a sense of how she can take control of her health, even now, but also, not be afraid..
knowledge being liberation, to some extent.
I would therefore appreciate very much any help that anyone can offer as to knowledge of these drugs, or experience with them.
I think my mother is a little frightened, which saddens me greatly.